MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/ico.0b013e31815dcfc4

Медицинская библиотека · Cornea · 2008

Corneal perforation associated with topically applied gatifloxacin.

Al-Amri Abdulrahman Mohammed

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

PURPOSE: To document the development of corneal perforation after using gatifloxacin to treat inflamed pterygium.

METHODS

A 30-year-old man developed corneal perforation after using gatifloxacin to treat inflamed pterygium.

RESULTS

After treatment with gatifloxacin was stopped, the perforation was managed by applying cyanoacrylate glue, followed by pterygium excision.

CONCLUSIONS

If used in the management of inflamed pterygium, gatifloxacin may predispose patients to corneal perforation.

Для цитирования: Al-Amri Abdulrahman Mohammed. Corneal perforation associated with topically applied gatifloxacin.. Cornea. 2008. DOI: 10.1097/ico.0b013e31815dcfc4.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.